Sets of Periods for Maps on Connected Graphs with Zero Euler Characteristic Having All Branching Points Fixed

J. Llibre, J. Paraños, J. A. Rodriguez

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We characterize all possible sets for all continuous self-maps on a connected topological graph with zero Euler characteristic having all branching points fixed. © 1999 Academic Press.
Original languageEnglish
Pages (from-to)85-100
JournalJournal of Mathematical Analysis and Applications
Volume239
Issue number1
DOIs
Publication statusPublished - 1 Nov 1999

Fingerprint Dive into the research topics of 'Sets of Periods for Maps on Connected Graphs with Zero Euler Characteristic Having All Branching Points Fixed'. Together they form a unique fingerprint.

  • Cite this